Title of article :
The connectivity of a graph and its complement Original Research Article
Author/Authors :
Angelika Hellwig، نويسنده , , Lutz Volkmann، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
4
From page :
3325
To page :
3328
Abstract :
Let image be a graph with minimum degree image, edge-connectivity image, vertex-connectivity image, and let image be the complement of image.
Keywords :
Edge-connectivity , Vertex-connectivity , Complementary graph , Nordhaus–Gaddum type results
Journal title :
Discrete Applied Mathematics
Serial Year :
2008
Journal title :
Discrete Applied Mathematics
Record number :
886915
Link To Document :
بازگشت